Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 26, NWS Birmingham, AL

March 22, 2022Bibb County, Shelby County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 22, 2022, 9:04 PM CDT for Bibb County, Shelby County, Alabama. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2022, 9:04 PM CDT (02:04 UTC)
Expired
Mar 22, 2022, 9:23 PM CDT
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bibb County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 17 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 9:08 PM CDTTORNADO2 Ne Hebron, ALAN EF-0 TORNADO PATH WAS IDENTIFIED STRADDLING THE BIBB COUNTY AND SHELBY COUNTY LINE, ABOUT HALFWAY BETWEEN WOODSTOCK AND MAYLENE. THE TORNADO BEGAN ALONG CR 21 IN FAR NORTHEAST BIBB COUNTY WHERE A FEW TREES WERE UPROOTED. THE TORNADO THEN MOVED NORTHEASTWARD
Mar 22, 9:08 PM CDTTORNADO2 Ne Hebron, ALCORRECTS PREVIOUS TORNADO REPORT FROM 2 NE HEBRON FOR SOURCE TYPE. AN EF-0 TORNADO PATH WAS IDENTIFIED STRADDLING THE BIBB COUNTY AND SHELBY COUNTY LINE, ABOUT HALFWAY BETWEEN WOODSTOCK AND MAYLENE. THE TORNADO BEGAN ALONG CR 21 IN FAR NORTHEAST BIBB COUNTY WH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 4:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
571 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

745 
WFUS54 KBMX 230204
TORBMX
ALC007-117-230245-
/O.NEW.KBMX.TO.W.0026.220323T0204Z-220323T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
904 PM CDT Tue Mar 22 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  West central Shelby County in central Alabama...
  Northeastern Bibb County in central Alabama...

* Until 945 PM CDT.
    
* At 904 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near West Blocton, or 11 miles northwest of Montevallo,
  moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hoover, Alabaster, Pelham, Helena, Riverchase, Oak Mountain State
  Park, Maylene, Oak Mountain Amphitheater, Joe Tucker Park,
  Ballantrae, Marvel, Camp Branch, Saddle Lake Farms, Siluria,
  Alabaster Veterans Park, Bounds Lake, Hebron and Saginaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 8696 3328 8693 3329 8692 3333 8686
      3333 8683 3335 8683 3337 8680 3323 8665
      3311 8707 3317 8711
TIME...MOT...LOC 0204Z 230DEG 43KT 3317 8705 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

89^GSatterwhite
2 follow-up statements
359 
WWUS54 KBMX 230214
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
914 PM CDT Tue Mar 22 2022

ALC007-230223-
/O.CAN.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Bibb AL-
914 PM CDT Tue Mar 22 2022

...THE TORNADO WARNING FOR NORTHEASTERN BIBB COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.

LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
      3321 8702 3322 8703 3327 8696 3327 8695
      3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0213Z 240DEG 26KT 3321 8699 

$$

ALC117-230245-
/O.CON.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Shelby AL-
914 PM CDT Tue Mar 22 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR WEST
CENTRAL SHELBY COUNTY...
        
At 913 PM CDT, a confirmed tornado was located near Tannehill
Ironworks State Park, or 9 miles southwest of Helena, moving
northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Riverchase, Oak Mountain State
Park, Maylene, Oak Mountain Amphitheater, Joe Tucker Park,
Ballantrae, Saddle Lake Farms, Siluria and Saginaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
      3321 8702 3322 8703 3327 8696 3327 8695
      3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0213Z 240DEG 26KT 3321 8699 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

89^GSatterwhite
615 
WWUS54 KBMX 230223
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
923 PM CDT Tue Mar 22 2022

ALC117-230233-
/O.CAN.KBMX.TO.W.0026.000000T0000Z-220323T0245Z/
Shelby AL-
923 PM CDT Tue Mar 22 2022

...THE TORNADO WARNING FOR WEST CENTRAL SHELBY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.

LAT...LON 3325 8667 3316 8697 3316 8700 3319 8702
      3321 8702 3322 8703 3327 8696 3327 8695
      3333 8686 3333 8683 3335 8683 3337 8680
TIME...MOT...LOC 0221Z 230DEG 43KT 3329 8688 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 7:10 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 22, 7:10 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
710 PM CDT Tue Mar 22 2022

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 532 PM CDT Tue Mar 22 2022/

Broken QLCS/LEWP is currently progressing through much of West
Alabama at this hour. In general, the fast forward propagation of
this line has allowed for very little destabilization of the warm
sector, thus the main axis of instability has been suppressed
further south. However as expected, wind shear will remain
sufficient to support low and mid-level rotating updrafts through
the evening hours and the current tornado watch looks to be
adequate at this time. Any robust updrafts will need to be
monitored for tornado potential. The greatest threat will
remain across the southern-third of the state where the highest
surface based instability values are expected. The threat will
begin to diminish as we move into the early overnight period as
the once sufficient instability trends downward as the main line
surges east.

17/KLAWS

.LONG TERM...
/Updated at 248 PM CDT Tue Mar 22 2022/

Aside from some lingering light showers in the far southeastern
counties Wednesday night, the remainder of the 7-day forecast will
be dry. We'll see a cool down toward the end of the week and into
the weekend, and then a warming trend early next week.

No substantial changes from the previous long term forecast.

/61/

Previous long-term discussion:
/Updated at 300 AM CDT Tue Mar 22 2022/

Wednesday night through Monday.

A large, nearly cut off upper-level trough over the central and
eastern CONUS, will slowly move eastward Wednesday night and
Thursday. The associated dry slot will move over the region and
provide dry conditions behind a slow-moving cold front. Lingering
showers near the front should remain just outside our forecast area
across SE AL and SW GA.

The upper-level trough axis will finally shift eastward on Friday,
with a reinforcing push of cooler and drier air. Yet another
shortwave will dig into the Mid-Atlantic and Northeast states on
Saturday with continued cool northwesterly flow. A surface ridge
axis is expected to promote radiational cooling with the potential
for frost across the northern counties on Sunday morning. This will
be followed by significant warming trend for Monday as southwesterly
flow rapidly develops.

87/Grantham

&&

.AVIATION...
00Z TAF Discussion.

TSRA with gusty winds and heavy rain will continue across C AL
ahead of a front. Winds will also be gusty tonight outside of
convection. MVFR cigs are expected to develop as the night
progresses with some IFR at times with stronger convection.
Conditions should go VFR toward midday on Wednesday behind the
front. However, some clouds will linger through much of the
afternoon. Winds should not quite be as gusty for Wed afternoon.

08

&&

.FIRE WEATHER...

Strong to severe storms are likely this afternoon and tonight,
with gusty south to southeast winds and locally heavy rain. KBDI
values remain very low due to above normal rainfall this month.
Drier and more favorable burn conditions return by Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  69  40  64  39 / 100  20  10  10   0
Anniston    64  71  42  65  41 / 100  20  10  10   0
Birmingham  61  66  43  64  43 / 100  20  10   0   0
Tuscaloosa  57  64  42  66  42 / 100  10   0   0   0
Calera      62  67  44  66  43 / 100  10   0  10   0
Auburn      64  73  46  65  45 / 100  50   0  10  10
Montgomery  67  73  45  69  44 / 100  20   0  10   0
Troy        66  76  47  68  46 /  80  20   0  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 7 AM CDT Wednesday for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

Flood Watch through Wednesday morning for the following
counties: Bibb...Blount...Chilton...Dallas...Fayette...Greene...
Hale...Jefferson...Lamar...Marengo...Marion...Perry...Pickens...
Shelby...St. Clair...Sumter...Tuscaloosa...Walker...Winston.

&&

17/61/87/08
Hazardous weather outlook, Mar 22, 10:49 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1049 AM CDT Tue Mar 22 2022

ALZ011>015-017>050-231900-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1049 AM CDT Tue Mar 22 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible this afternoon through
tonight across Central Alabama. Threats include tornadoes, damaging
wind gusts, and large hail.

Locally heavy rainfall is likely this afternoon through tonight. One
to four inches of rain is possible, with locally higher amounts in
the northwest. This could lead to flooding of low lying or poor
drainage areas.

Non-thunderstorm wind gusts up to 40 mph are possible across Central
Alabama today and tonight. This could lead to sporadic uprooted
trees and power outages.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

River flooding is forecast for portions of the Tombigbee and Black
Warrior Rivers. Please refer to river products for specific
information.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed this afternoon through tonight.

In the hours before

Special weather statement, Mar 22, 7:28 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
728 PM CDT Tue Mar 22 2022

ALZ015-023-024-230115-
Walker AL-Jefferson AL-Tuscaloosa AL-
728 PM CDT Tue Mar 22 2022

...A strong thunderstorm will impact portions of southeastern Walker,
northeastern Tuscaloosa and western Jefferson Counties through 815 PM
CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bull City, or 15 miles northeast of Holt, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Western Birmingham, Gardendale, Fultondale, Sumiton, Dora, Pleasant
Grove, Adamsville, Graysville, Sylvan Springs, Brookside, Mulga,
Maytown, West Jefferson, Cardiff, Gorgas Steam Plant, Bull City,
Edgewater, Forestdale, Concord and Burnwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama. A Tornado Watch also remains in effect until 1100 PM CDT for
central and west central Alabama.

&&

LAT...LON 3329 8721 3346 8745 3378 8710 3364 8680
TIME...MOT...LOC 0028Z 217DEG 35KT 3339 8728

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

89^GSatterwhite
Local storm report, Mar 22, 7:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             2 NE UNIVERSITY MALL    33.21N 87.50W
03/22/2022  E1.00 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            QUARTER SIZED HAIL IN ALBERTA CITY.

&&

HA
Local storm report, Mar 22, 8:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      1 N UNIVERSITY MALL     33.21N 87.52W
03/22/2022                   TUSCALOOSA         AL   PUBLIC

            4-8INCHES OF WATER IN PARKING LOT OF
            APARTMENT COMPLEX ON HELEN KELLER BLVD.

&&

HA
Local storm report, Mar 22, 8:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 N TUSCALOOSA REGIONAL 33.24N 87.61W
03/22/2022                   TUSCALOOSA         AL   PUBLIC

            BUCKHEAD DR IS IMPASSABLE DUE TO FLOODING.

&&

HA
Local storm report, Mar 22, 8:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      1 NE NORTHPORT          33.24N 87.56W
03/22/2022                   TUSCALOOSA         AL   EMERGENCY MNGR

            EVACUATING RESIDENTS FROM HUNTER CREEK RD
            DUE TO FLOODING.

&&

HA
Special weather statement, Mar 22, 8:55 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
855 PM CDT Tue Mar 22 2022

ALZ024-025-034-035-230230-
Chilton AL-Bibb AL-Jefferson AL-Shelby AL-
855 PM CDT Tue Mar 22 2022

...Strong thunderstorms will impact portions of northwestern Chilton,
southwestern Shelby, Bibb and south central Jefferson Counties
through 930 PM CDT...

At 855 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from North Bibb to 7 miles southeast of Harrisburg.
Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hoover, Vestavia Hills, Alabaster, Bessemer, Pelham, Helena, Calera,
Montevallo, Brent, Centreville, Jemison, Indian Springs Village,
Woodstock, West Blocton, Wilton, American Village, Maylene,
Brierfield Ironworks Park, Patton Creek and Hoover Metropolitan
Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama. A Tornado Watch also remains in effect until 1100 PM CDT for
west central Alabama.

&&

LAT...LON 3313 8723 3313 8720 3319 8720 3324 8714
      3322 8710 3325 8707 3328 8707 3328 8709
      3329 8709 3347 8676 3283 8675 3283 8723
TIME...MOT...LOC 0155Z 261DEG 39KT 3319 8714 3280 8714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:21 PM CDTFlash Flood WarningBMXTuscaloosa2 hr
Mar 22, 7:28 PM CDTSpecial Weather StatementBMXJefferson47 min
Mar 22, 7:40 PM CDTFlash Flood WarningBMXGreene, Hale, Sumter, Tuscaloosa2 hr
Mar 22, 7:44 PM CDTAreal Flood AdvisoryBMXJefferson, Walker2 hr
Mar 22, 7:49 PM CDTAreal Flood AdvisoryBMXHale3 hr
Mar 22, 8:43 PM CDTTornado WarningBMXHale, Perry19 min
Mar 22, 8:52 PM CDTAreal Flood AdvisoryBMXBibb, Dallas, Marengo, Perry, Shelby4 hr
Mar 22, 8:55 PM CDTSpecial Weather StatementBMXBibb35 min
Mar 22, 9:27 PM CDTAreal Flood AdvisoryBMXChilton, Shelby4 hr
Mar 22, 9:27 PM CDTSevere Thunderstorm WarningBMXShelby48 min
Mar 22, 9:33 PM CDTFlash Flood WarningBMXJefferson, Walker87 min
Mar 22, 9:47 PM CDTFlash Flood WarningBMXShelby88 min
Mar 22, 9:58 PM CDTSpecial Weather StatementBMXShelby47 min
Mar 22, 10:02 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby23 hr
Mar 22, 10:12 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry35 hr
Mar 22, 10:29 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega34 min
Mar 22, 10:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa67 hr
Mar 22, 10:56 PM CDTAreal Flood AdvisoryBMXJefferson2 hr
Mar 22, 11:06 PM CDTAreal Flood AdvisoryBMXCoosa, Talladega114 min
Mar 22, 11:35 PM CDTSpecial Weather StatementBMXCoosa25 min
Mar 22, 11:45 PM CDTFlash Flood WarningBMXChilton, Clay, Coosa, Shelby, Talladega4 hr
Mar 23, 1:46 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Talladega3 hr
Mar 23, 3:50 AM CDTAreal Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Shelby and 1 more6 hr
Mar 23, 9:33 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker24 hr
Mar 23, 2:00 PM CDTAreal Flood WarningBMXCherokee24 hr
Mar 23, 6:38 PM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa14 hr

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.